# SDR USAASB97075

- Difficulty date: March 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N261AU
- Make and model: Boeing 737201
- Aircraft serial: 22867
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ALB - MAINTENANCE FOUND THE FIRST SIX ROWS OF INSEAT EMERGENCY EVACUATION LIGHTS INOP.  MAINTENANCE FOUND WIRE CONNECTOR TO BATTERY PACK UNDER SEAT ROW FIVE, LEFT HAND SIDE, DISCONNECTED.  RECONNECTED AND SECURED PLUG.  OPERATIONAL CHECK GOOD.  (M)
